Appendicitis Appear On The Toes After Eczema Treatment?
Good afternoon, yesterday I was just a doctor because of eczema on my right toe. after being treated, by taking antibiotics and inflammatory medication and applying ointment every morning and night, how come actually resembling resilient in my pinky?
Thank you for asking at HealthReplies.com.
If you feel a complaint on the skin of your toes, and after you do a doctor's examination, your doctor states an eczema, then the complaint you feel may require recovery about 3-6 days after initial treatment. So, if after taking medicine and applying an ointment, your skin looks resilient or elevated skin, this may be a process of eczema disease from complaints that you feel. This elevation of the skin may be a buildup of fluid from the area of inflammation / eczema or elevation of the skin that is experiencing inflammation. So hopefully, this resilient skin complaints will improve after a few days later. The important thing from this treatment period is that your complaints are getting better and more comfortable than before treatment.
However, it is also necessary to consider other possible conditions besides eczema that can cause the same complaint, such as:
1. yeast infection
2. bacterial infection
3. flea bites
5. skin diseases due to immune system disorders
It is recommended that you consult with the doctor who is treating you, especially if during the 4-5 days of treatment or after all the drugs have been used up, but your complaints are still disturbing. With back control, the doctor will evaluate the condition of this skin rash and evaluate the care given. Thus, further treatment can be given according to your current clinical condition.
During home treatment, you should avoid contact injuries with your hands except when you are applying the medicine. Avoid contact with water or standing water. Treat skin rashes every day.
Thus the info we can convey.